NRAS
21,354 members25,093 posts

Feeling weird

I took my first loading dose of Cimzia last night. The injections didn't bother me - an old hand at it now - but I do feel sort of weird. I can't explain it. I was told I'd feel really nauseous and I do sort of but it's more that I'm feeling really light-headed and just can't be bothered to do much of anything. I can't decide if it's a reaction to the drug or not.

When I started Enbrel I didn't feel anything strange at all, Humira just didn't seem to work but this is odd. Any ideas anyone?

7 Replies
oldestnewest

If in doubt contact a medical professional, it could be aprehension? as it your first time?.Hope you are ok xx

Reply

I think you're probably right as I feel alot better this evening. I slept most of the afternoon. xx

Reply

I think it sounds quite a similar experience to the one Sci had Bub - I do hope you feel the benefit soon. Tilda xx

Reply

h hi i have just started, taking that , been 3 days now, got a very dry mouth, and feel sick, and head feels light,

Reply

I'm the same. It must be the loading dose. Hopefully once we're on the normal dose it'll be ok.

Reply

Hi Bubs how are you feeling today?

I am feeling really tired as yesterday I must of over done it as I felt energised and could not rest, not matter how much I tried!

Trying to take it easy today, I managed about 50 min nap earlier this afternoon. Going of to bed again to see if I can rest again!

Hope you are well,

Joanne x

Reply

Yeah I've been asleep this afternoon. still feel really light-headed and got horrible taste in my mouth.

Hopefully tomorrow will be a better day for oth of us

xx

Reply

You may also like...